MathSciNet Relay Station
MathSciNet bibliographic data
MR2093068 (2006b:35200) 35L05 (35P05 47B25 47F05)
Mortad, Mohammed Hichem Self-adjointness of the perturbed wave operator on $L\sp 2(\bold R\sp n),\ n\geq 2$. Proc. Amer. Math. Soc. 133 (2005), no. 2, 455–464 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement